International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Fixed Point Results of Rational Type Contractions in b-Metric Spaces

  • Mian Bahadur Zada1
  • Muhammad Sarwar1*
  • Poom Kumam
  1. University of Malakand

* Corresponding author

Abstract

The aim of this manuscript is to establish fixed point results satisfying contractive conditions of rational type in the setting of b-metric spaces. The results proved herein are the generalization and extension of some well known results in the existing literature. Example is also given in order to illustrate the validity of the presented results.

How to Cite

M. B. Zada, M. Sarwar, P. Kumam, Fixed Point Results of Rational Type Contractions in b-Metric Spaces, Int. J. Anal. Appl. 16 (2018), 904–920. https://doi.org/10.28924/2291-8639-16-2018-904

BibTeX
@article{Zada2018,
  author  = {Zada, Mian Bahadur and Sarwar, Muhammad and Kumam, Poom},
  title   = {Fixed Point Results of Rational Type Contractions in b-Metric Spaces},
  journal = {Int. J. Anal. Appl.},
  volume  = {16},
  year    = {2018},
  pages   = {904--920},
  doi     = {10.28924/2291-8639-16-2018-904}
}

References

  • [1] I. A. Bakhtin, The contraction mapping principle in quasimetric spaces, Funct. Anal., Unianowsk Gos. Ped. Inst. 30(1989), 26-37.
  • [2] S. Banach, Sur les oprations dans les ensembles abstraits et leurs applications aux equations integrales, Fund. Math. 3(1922), 133-181.
  • [3] M. Boriceanu, M. Bota, A. Petrusel, Multivalued fractals in b-metric spaces, Cent. Eur. J. Math. 8(2010), 367-377.
  • [4] S. K. Chetterjea, Fixed Point Theorems, C. R. Acad. Bulgara Sci. 25(1972), 727-730.
  • [5] S. Czerwik, Contraction mappings in b-metric spaces, Acta Math. Inform. Univ. Ostrav. 1(1993), 5-11.
  • [6] S. Czerwik, Nonlinear set-valued contraction mappings in b-metric spaces, Atti Sem. Mat. Fis. Univ. Modena, 46(1998), 263-276.
  • [7] B. K. Dass, S. Gupta, An extension of Banach contraction principle through rational expression, Indian J. Pure Appl. Math. 6(1975), 1455-1458.
  • [8] N. Hussain, V. Parvaneh, J. R. Roshan, Z. Kadelburg, Fixed points of cyclic weakly (ψ, φ, L, A, B)-contractive mappings in ordered b-metric spaces with applications, Fixed Point Theory Appl. 2013 (2013), Art. ID 256.
  • [9] N. Hussain, D. Dori ´c, Z. Kadelburg, S. Radenovi ´c, Suzuki-type fixed point results in metric type spaces, Fixed Point Theory Appl. (2012)2012, Art. ID 126.
  • [10] R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc. 6(1968), 71-78.
  • [11] P. Kumam, N. V. Dung, V. T. Le Hang, Some equivalences between cone b-metric spaces and b-metric spaces, Abstr. Appl. Anal. 2013(2013), Art. ID 573740.
  • [12] S. Reich, Some remarks concerning contraction mappings, Canad. Math. Bull. 14(1971), 121-124.
  • [13] S. L. Singh, B. Prasad, Some coincidence theorems and stability of iterative procedures, Comput. Math. Appl. 55(2008), 2512-2520.
  • [14] W. Sintunavarat, Nonlinear integral equations with new admissibility types in b-metric spaces, J. Fixed Point Theory Appl. 18(2016), 397416.